Anybody on KELNOR as a birthcontrol?
i was put on kelnor as a birthcontrol but also as something to regulate my irregular heavy periods and to tame my acne but ive been reading up and lots of reviews on horrible side effects such as heavy discharge and awful acne and i want2 more...
Asked by Jaime Kenfield 5 months ago.
Acne is a possible side effect of Kelnor®. Not everyone gets side effects. Answered by Wilber Eighmy 5 months ago.
Kelnor Reviews Answered by Rosario Felder 5 months ago.
Anyone have experience with Kelnor?
I was recently put on Kelnor for Birth Control Pills for abnormal bleeding and I read all the instructions, but I was wondering if anyone has had any experience with it... and If it's a good birth control (I know some cause awful side effect) .... Thanks!
Asked by Cathleen Chirafisi 5 months ago.
I havent had experiance but my friend has and she did not like it the side affects so she went off it. Hope you find your answers :) Answered by Bernadine Degen 5 months ago.
Kelnor Birth contol causing Horrible acne????/?
Ive been taking kelnor for a month and 1 week now and basically from when i started it my face has had huge underneath the skin cystic acne that is really painful and wont heal. i started the birth control as a means to get my already terrible acne under control but its just gotten worse...Has anyone had this...
Asked by Fay Alderink 5 months ago.
Ive been taking kelnor for a month and 1 week now and basically from when i started it my face has had huge underneath the skin cystic acne that is really painful and wont heal. i started the birth control as a means to get my already terrible acne under control but its just gotten worse...Has anyone had this probelem and did it go away? because im seriously considering getting off the pill. its embarrassing and extremely ugly.im sooo uncomfortable! help! Answered by Claudio Cardona 5 months ago.
Talk to your doctor about other method of birth control. obviously this isn't working for you! there are SO many other methods! Patch, Shot. implant ( yeah its not very popular but id rather get the shot ) and theyres so many other pills out there too. Talk to your doc. Im a teen girl too. A cream my derm gave me caused me to have 3 cysts! i have them on my face and they hurt ugh! Okay if you have acne and it annoys you i totally recommend maxclarity. i had severe acne ( Just about to take accutane ) and i tried maxclarity and it went down to being normal/ mild acne. its great. So anyways talk to your doc! Answered by Carrie Pantle 5 months ago.
Yikes! i can not think of of why vegetarianism might reason zits... a lot of people locate the choice happens. it truly is available which you have a sensitivity or hypersensitivity to a minimum of a few thing which you have have been given been eating greater of. Eggs? Gluten? Soy? have you ever been eating so plenty greater of those? The nightshades (tomatoes, potatoes, peppers, and eggplants) provide some people issues, too. See in the journey that your physician can propose a dermatologist, nutritionist, and/or allergist so which you would be sure what's happening. there is not something in meat that would avert zits, so i'm guessing which you further some thing once you went vegetarian and that's what's making you spotty. There is likewise the prospect, reckoning on your age, that it became danger that your shift to vegetarianism exceeded off on the comparable time as a hormonal shift bearing directly to puberty or some thing. Answered by Merrie Finlayson 5 months ago.
Does Kelnor 1-35 (generic version of Zovia) birth control help acne?
I used to be on Ortho tri cyclen for acne but it only worked for a short period of time and now my acne is bad again. My dermatologist put me on Kelnor 1-35, but I researched it and some people said it caused them to break out. Does anyone have any experiences with Kelnor for acne? Thanks!
Asked by Curt Gothard 5 months ago.
No, that birth control does not help acne... Answered by Chaya Hamil 5 months ago.
Is there anything I should worry about? I was given Kelnor when I take Zovia.?
So I take Zovia 1/35E and with my last refill I was given Kelnor 1/35. Is there a difference and should I be worried about taking a different one?
Asked by Allyson Schammel 5 months ago.
No, there's no difference and no Answered by Paris Nolde 5 months ago.
Is it normal to have a continuous period on the first month of birth control?
I'm taking birth control (Kelnor) for the first time. I started when my period started. My period has lasted 10 days so far. Is this normal? The bleeding is continuous. It's not really breakout bleeding. Will I have a continuous period during my first month of birth control. Has this happened to anyone?
Asked by Albertina Sack 5 months ago.
I took Kelnor. The bleeding is probably just a normal side-effect because your body is getting used to the hormone differences. If you continue to bleed, I would visit your gyno. You should NOT have a continuous period during your first month. If you do, definitely call your doctor for advice. Answered by Cora Westwood 5 months ago.
Im on the shot an what happens with mine is you have irregular periods for about a 3 months and then you dont have periods.. yes i think its normal kuz it is messing with your horomones but its always best to ask a doc Answered by Marlena Bottiggi 5 months ago.
Switching Birth control help!?
I Switched from Ortho Tri Cyclin Lo to Kelnor on the last day of my inactive pills. is this right?
Asked by Wm Drucker 5 months ago.
Yes. Wear a condom for at least seven days after starting the Kelnor so you're not at risk for pregnancy. Answered by Corrinne Boehmke 5 months ago.
Help? Anxiety way too strong suddenly?
March 6th, I went into a panic attack that lasted 24 hours. I ve had intermittent panic attacks, overthinking, anxiety, catastrophic scenarios coursing non-stop through my mind. I ve now annoyed my friends with my ridiculous worries and now I feel awkward around them and I feel like I m hated. I m tempted to get...
Asked by Jolie Tosto 5 months ago.
March 6th, I went into a panic attack that lasted 24 hours. I ve had intermittent panic attacks, overthinking, anxiety, catastrophic scenarios coursing non-stop through my mind. I ve now annoyed my friends with my ridiculous worries and now I feel awkward around them and I feel like I m hated. I m tempted to get treatment, however. I was taking Kelnor 1/35 and switched to Sprintec. I loved Kelnor, I didn t have any anxiety and was way calm. I switched because I was convinced it was causing me constipation. Now I realize it was something else. Is this the switch of birth control causing my anxiety and panic attacks? Answered by Stacee Kabacinski 5 months ago.
Have you had panic attacks nd anxiety before this episode? Switching between Kelnor and Sprintec can exacerbate an underlying condition specially since both medications deal with hormonal issues. Constipation is a known side effect. If you've had anxiety and panic attacks in the past then CBT (cognitive behavioral therapy) can help. Answered by Allie Michalicek 5 months ago.
Brown, almost black, thick, clotty discharge? Is this from birth control?
I use birth control (its kelnor birth control) NOT for sex, I use it to keep me on track and for cramping. But, i just started using this for about a week and a half now. And i noticed I have been feeling sick, cramps, and nasty discharge. Like sticky and almost black! Im sorry it's really gross...but is this...
Asked by Bernice Lawver 5 months ago.
I use birth control (its kelnor birth control) NOT for sex, I use it to keep me on track and for cramping. But, i just started using this for about a week and a half now. And i noticed I have been feeling sick, cramps, and nasty discharge. Like sticky and almost black! Im sorry it's really gross...but is this normal!? HELP :) Answered by Georgetta Noxon 5 months ago.
I had that at the beginning too. I assume it's just your body adjusting to it because after about a month, it went away for me. Answered by Jerlene Pasinski 5 months ago.
I've had that happen to me when I've been taking my contraceptive pill for too long without a break. Go to your Doctor and have them reconsider your prescription. Answered by Moira Storbeck 5 months ago.